# SDR CA041117003

- Difficulty date: October 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE (10,000 FT) THE PILOT REPORTED A LOUD NOISE FOLLOWED BY ENGINE FLAMEOUT.  AN ATTEMPTED RELIGHT WAS UNSUCCESSFUL AND AN EMERGENCY LANDING WAS PERFORMED.  THE ENGINE IS UNDER INVESTIGATION.   MFG WILL MONITOR THE PROGRESS AND FINDINGS OF THE INVESTIGATION AND WILL AMEND THIS REPORT TO REFLECT ROOT CAUSE, ONCE ESTABLISHED.
